# SDR FDEA200812165182

- Difficulty date: December 16, 2008
- Submitted: December 19, 2008
- Operation: Air carrier
- Aircraft: N575FE
- Make and model: Doug MD-11F
- Aircraft serial: 48500
- Aircraft time: 56,868 hours, 11,615 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: DMS15920063
- Condition: Chafed
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LEADING EDGE WING ANTI-ICE TELESCOPIC DUCT CUT OUT REPAIR DOUBLER FOUND CHAFED.  DOUBLER REMOVED AS PER SRM 51-31-01 VOLUME II AND INSTALLED WITH A NEW REPAIR DOUBLER AS PER EA 1-5740-122639 PART 1.  ADJUSTMENT AND TEST CARRIED OUT AS PER AMM 27-80-30-5. REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100.
